# SDR DALA2018092505740

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 48,983 hours, 4,336 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD RIGHT TRAILING EDGE FLAP PUNCTURE/HOLE. INSTALLED PERM REPAIR PER ERA 571754-14 REV ORIGINAL SECTION III.
